Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the exactness of an S-shaped
bifurcation curve

Authors: Philip Korman and Yi Li
Journal: Proc. Amer. Math. Soc. 127 (1999), 1011-1020
MSC (1991): Primary 34B15
MathSciNet review: 1610804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a class of two-point boundary value problems we prove exactness of an S-shaped bifurcation curve. Our result applies to a problem from combustion theory, which involves nonlinearities like $e^{au/(u+a)}$ for $a>0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34B15

Retrieve articles in all journals with MSC (1991): 34B15

Additional Information

Philip Korman
Affiliation: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221-0025

Yi Li
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242

PII: S 0002-9939(99)04928-X
Keywords: S-shaped bifurcation curve, Crandall-Rabinowitz theorem
Received by editor(s): July 8, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia